# SDR SWAA120716

- Difficulty date: January 27, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 28,784 hours, 16,695 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND AFT EEPLS INOP.  REMOVED AND REPLACED EEPLS IAW MM.
